Forum

Pregabalin alternative .....

Hi Everyone

I wonder if any of you lovely people can give me some advice?  I've been on Pregabalin for 2 years now, but am finding the weight gain so hard - it's really getting me down. Sometimes I think it's worse than the pain, but when I try to give them up I realise how bad the pain is!

Even just reducing them causes the tingling in my arms & feet to return, as well as the tight, gripping pain in my legs which doesn't help my mobility.

Have any of you ever come off Pregabalin successfully, and did you substitute it with anything else that you found helpful that didn't have weight gain as a significant side-effect?

Would really appreciate your help ............. feeling so 'down' about it at the mo.

Thanks so much

Bren x

 

Thanks Sunset for your kind reply. Yes, you're right, my abdomen is the part that has really swelled up - even making bending over so uncomfortable!

I can't imagine this is good for my internal organs/heart?  Maybe I should see my GP about it.

If you come up with any thoughts about changes in diet easing the fluid retention I would be really interested!

Many thanks for your helpful reply.

Bren x